# SDR DLM88080694

- Difficulty date: May 1, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 48,379 hours, 36,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LONGERON 2 LT AT STA 1418.  REPAIRED PER SRM 53-02D FIG 18 ON N/R T0092996 AT HMV-3 IN GDL.
